# SDR JR2R2011062200264

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,111 hours, 12,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3177253
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE AT DOOR ASSIST MOTOR CRACKED.  REPAIRED DOOR DRAG ANGLE AT DOOR ASSIST MOTOR IAW CRJ 900 52-11-04.
